Loading [MathJax]/jax/output/CommonHTML/jax.js
Trudy Matematicheskogo Instituta imeni V.A. Steklova
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Guidelines for authors
License agreement

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Trudy Mat. Inst. Steklova:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Trudy Matematicheskogo Instituta imeni V.A. Steklova, 2005, Volume 251, Pages 265–306 (Mi tm54)  

This article is cited in 32 scientific papers (total in 32 papers)

Complex Geometry of Matrix Models

L. O. Chekhova, A. V. Marshakovb, A. D. Mironovb, D. Vasilievcd

a Steklov Mathematical Institute, Russian Academy of Sciences
b P. N. Lebedev Physical Institute, Russian Academy of Sciences
c Institute for Theoretical and Experimental Physics (Russian Federation State Scientific Center)
d Moscow Institute of Physics and Technology
References:
Abstract: The paper contains some new results and a review of recent achievements concerning multisupport solutions to matrix models. In the leading order of the 't Hooft expansion for matrix integral, these solutions are described by semiclassical, or generalized Whitham, hierarchies and are directly related to the superpotentials of four-dimensional N=1 SUSY gauge theories. We study the derivatives of tau-functions for these solutions associated with families of Riemann surfaces (with possible double points) and find that they satisfy the Witten–Dijkgraaf–Verlinde–Verlinde equations. We also find the free energy in the subleading order in the matrix size and prove that it satisfies certain determinant relations.
Received in August 2005
Bibliographic databases:
Document Type: Article
UDC: 530.1
Language: Russian
Citation: L. O. Chekhov, A. V. Marshakov, A. D. Mironov, D. Vasiliev, “Complex Geometry of Matrix Models”, Nonlinear dynamics, Collected papers, Trudy Mat. Inst. Steklova, 251, Nauka, MAIK «Nauka/Inteperiodika», M., 2005, 265–306; Proc. Steklov Inst. Math., 251 (2005), 254–292
Citation in format AMSBIB
\Bibitem{CheMarMir05}
\by L.~O.~Chekhov, A.~V.~Marshakov, A.~D.~Mironov, D.~Vasiliev
\paper Complex Geometry of Matrix Models
\inbook Nonlinear dynamics
\bookinfo Collected papers
\serial Trudy Mat. Inst. Steklova
\yr 2005
\vol 251
\pages 265--306
\publ Nauka, MAIK «Nauka/Inteperiodika»
\publaddr M.
\mathnet{http://mi.mathnet.ru/tm54}
\mathscinet{http://mathscinet.ams.org/mathscinet-getitem?mr=2234386}
\zmath{https://zbmath.org/?q=an:1138.81493}
\transl
\jour Proc. Steklov Inst. Math.
\yr 2005
\vol 251
\pages 254--292
Linking options:
  • https://www.mathnet.ru/eng/tm54
  • https://www.mathnet.ru/eng/tm/v251/p265
  • This publication is cited in the following 32 articles:
    1. Santilli L., Tierz M., “Multiple Phases and Meromorphic Deformations of Unitary Matrix Models”, Nucl. Phys. B, 976 (2022), 115694  crossref  mathscinet  isi
    2. S. M. Natanzon, A. Yu. Orlov, “Hurwitz numbers from Feynman diagrams”, Theoret. and Math. Phys., 204:3 (2020), 1166–1194  mathnet  crossref  crossref  adsnasa  isi  elib
    3. Chekhov L., Norbury P., “Topological Recursion With Hard Edges”, Int. J. Math., 30:3 (2019), 1950014  crossref  mathscinet  zmath  isi  scopus
    4. Itoyama H., Mironov A., Morozov A., “Tensorial Generalization of Characters”, J. High Energy Phys., 2019, no. 12, 127  crossref  mathscinet  isi
    5. Mironov A., Morozov A., Zakirova Z., “Discrete Painleve Equation, Miwa Variables and String Equation in 5D Matrix Models”, J. High Energy Phys., 2019, no. 10, 227  crossref  mathscinet  isi
    6. Andrei Mironov, Alexei Morozov, “Check-Operators and Quantum Spectral Curves”, SIGMA, 13 (2017), 047, 17 pp.  mathnet  crossref
    7. Itoyama H., Mironov A., Morozov A., “Ward Identities and Combinatorics of Rainbow Tensor Models”, J. High Energy Phys., 2017, no. 6, 115  crossref  mathscinet  zmath  isi  scopus
    8. Itoyama H., Mironov A., Morozov A., “Rainbow Tensor Model With Enhanced Symmetry and Extreme Melonic Dominance”, Phys. Lett. B, 771 (2017), 180–188  crossref  zmath  isi  scopus
    9. Mironov A., Morozov A., “On the Complete Perturbative Solution of One-Matrix Models”, Phys. Lett. B, 771 (2017), 503–507  crossref  mathscinet  zmath  isi  scopus
    10. Morozov A.A., “The properties of conformal blocks, the AGT hypothesis, and knot polynomials”, Phys. Part. Nuclei, 47:5 (2016), 775–837  crossref  mathscinet  isi  elib  scopus
    11. A. V. Popolitov, “Relation between Nekrasov functions and Bohr–Sommerfeld periods in the pure SU(N) case”, Theoret. and Math. Phys., 178:2 (2014), 239–252  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
    12. A. D. Mironov, A. Yu. Morozov, A. V. Popolitov, Sh. R. Shakirov, “Resolvents and Seiberg–Witten representation for a Gaussian β-ensemble”, Theoret. and Math. Phys., 171:1 (2012), 505–522  mathnet  crossref  crossref  mathscinet  adsnasa  isi  elib  elib
    13. Mironov A., Morozov A., Shakirov Sh., “Towards a Proof of AGT Conjecture by Methods of Matrix Models”, Internat J Modern Phys A, 27:1 (2012), 1230001  crossref  mathscinet  zmath  adsnasa  isi  elib  scopus
    14. JETP Letters, 95:11 (2012), 586–593  mathnet  crossref  isi  elib  elib
    15. A. Yu. Morozov, “Challenges of β-deformation”, Theoret. and Math. Phys., 173:1 (2012), 1417–1437  mathnet  crossref  crossref  mathscinet  adsnasa  isi  elib  elib
    16. Marshakov A., Mironov A., Morozov A., “On AGT relations with surface operator insertion and a stationary limit of beta-ensembles”, J. Geom. Phys., 61:7 (2011), 1203–1222  crossref  mathscinet  zmath  adsnasa  isi  elib  scopus
    17. Mironov A., Morozov A., Shakirov Sh., “A direct proof of AGT conjecture at beta=1”, Journal of High Energy Physics, 2011, no. 2, 067  crossref  mathscinet  zmath  isi  scopus
    18. Mironov A., Morozov A., Morozov A., “Conformal blocks and generalized Selberg integrals”, Nuclear Phys. B, 843:2 (2011), 534–557  crossref  mathscinet  zmath  adsnasa  isi  elib  scopus
    19. A. V. Marshakov, “Gauge theories as matrix models”, Theoret. and Math. Phys., 169:3 (2011), 1704–1723  mathnet  crossref  crossref  mathscinet  isi
    20. A. Yu. Morozov, “Unitary integrals and related matrix models”, Theoret. and Math. Phys., 162:1 (2010), 1–33  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    Citing articles in Google Scholar: Russian citations, English citations
    Related articles in Google Scholar: Russian articles, English articles
    Труды Математического института имени В. А. Стеклова Proceedings of the Steklov Institute of Mathematics
    Statistics & downloads:
    Abstract page:683
    Full-text PDF :237
    References:74
     
      Contact us:
    math-net2025_04@mi-ras.ru
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2025